Arithmetical properties of the values of functions satisfying certain functional equations of Poincaré

Volume 99 / 2001

Masaaki Amou, Masanori Katsurada, Keijo Väänänen Acta Arithmetica 99 (2001), 389-407 MSC: Primary 11J72; Secondary 11J82. DOI: 10.4064/aa99-4-6

Authors

  • Masaaki AmouDepartment of Mathematics
    Gunma University
    Tenjin-cho 1-5-1
    Kiryu 376-8515, Japan
    e-mail
  • Masanori KatsuradaMathematics, Hiyoshi Campus
    Keio University
    Hiyoshi 4-1-1, Kouhoku-ku
    Yokohama 223-8521, Japan
    e-mail
  • Keijo VäänänenDepartment of Mathematics
    University of Oulu
    P.O. Box 3000
    90014 Oulu, Finland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image